# SDR FDEA202505010700

- Difficulty date: May 1, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N890FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41439
- Aircraft time: 48,962 hours, 8,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W270014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW T/E I/B FLAP LOWER SURFACE DENT (LENGTH 15.5 INCHES AND WIDE 13.5 INCHES)   AT THE CROSS ITEF 260 AND T/E 21 INCHES. REPAIRED RHW T/E I/B FLAP LOWER SURFACE DENT(LENGTH 15.5 INCHES AND WIDE 13.5   INCHES)  AT THE CROSS ITEF 260 AND T/E 21 INCHES AS PER B777 SRM 57-53-01-2R REPAIR 1   AND SRM 51-70-05-2R REV47.5 AND E.A.#:G-5750-T0383239 P1,TITLE:WING-FLIGHT SURFACES-  RH INBD AFT FLAP  DENT WITH DISBOND AT ITEF STA 260-RSC TRACKING.DETAIL PLS REF TO   WRI:57502823.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
